Bristol Police investigating string of heroin overdoses

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.
Naloxone

Naloxone, which rapidly reverses the effects of heroin and other opioids.

BRISTOL–Bristol Police are trying to find a connection after three people died from heroin overdoses in just four days.

Police say it’s possible that the heroin is from a “bad batch,” but so far no correlation has been found between the three deaths. The first two people died on April 4, while the third died on April 7.

A package of heroin was found at one of the scenes with a stamp on it that looked like President Ronald Reagan, and it said his name in red ink as well. However, police say it’s not unusual for a single batch of drugs to have multiple stamps, so even if the packages found at the other scenes don’t have the Reagan stamp, it doesn’t necessarily mean the drugs didn’t come from a single batch.

This month the Bristol Police Department initiated a Naloxone, or Narcan, program in an effort to reduce fatalities from overdoses. This program began at the beginning of the month and was planned before the recent overdoses.

Officers who are part of the Narcan program have the responsibilities that a first responder would have, and have now been trained to use Naloxone, as well as other medical equipment they were already trained on.

A regional drug enforcement agency is working with Bristol Police’s narcotics division to investigate the string of deaths.

If you have any information please call Bristol Police at 860-584-3051.